Am I Pregnant -pg110509108940

4 Replies
lady anonymous - January 7

i had unsafe s_x about 8 weeks ago then took postinor which stops conception, 3 weeks later, i saw my period as expected...but it's almost 5 weeks after and i've not seen my period although there are signs like cramps....ps.a week and a half ago i had unsafe s_x again and i took postinor...is it possible that the postinor is causing the delay or am i pregnant? there are no signs of pregnancy particularly..

 

Condom - January 7

Ever heard of me? Stress can make your af late too. Postinor is not birth control.

 

Nat - January 7

Come on give the girl a break of course she will have heard of a condom! People come on to this site for help and advise not clever comments from people like yourself! Also I do believe it could be possible that you are pregnant and I suggest if you dont come on your period soon take a test. I wish you all the best x

 

use your head !!!!! - January 7

come on use your freakin head.sometimes i swear that some "girls" just think of s_x not the consequences !!! get on birth control or use a condom. i agree with condom.

 

Anna - January 7

well I cant deny what your saying but its not fair to say that some "girls" just think of s_x, its the same for "men"! Im sure she knows that shes been stupid but I agree with Nat, she hasnt come on to this site for smart comments from a bunch of ignorant people

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?